# SDR SWAA2014020324756

- Difficulty date: January 11, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 56,360 hours, 33,637 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT LOWER SKIN CRACKED AT OTBD ACTUATOR FITTING AFT FASTENER.  REPAIRED SKIN IAW SRM.
